# SDR SWAA000882

- Difficulty date: May 11, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 58,327 hours, 62,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27095
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND OVERHEAD EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED LIGHT SUPPLY BASE PER MM.
